SIGN UP

ramipril question

Avatar Image
ethandron | 11:29 Sat 05th Feb 2011 | Health & Fitness
12 Answers
do any of you who take ramipril suffer from heart palpitations?
i've been on this for about 7 years and only had the cough side effect, which by and large has gone now. however, about 2-3 weeks ago i started getting quite violent heart palps about one to two hours after taking my daily dose of ramipril. i take it about 8pm and the palps are still there when i go to bed but have disappeared by morning and i don't get any during the day. heart palps are mentioned as a side effect of this drug but given that i've been taking it for so long, i would have thought they would have manifested themselves before now.
anyone??

Answers

1 to 12 of 12rss feed

Best Answer

No best answer has yet been selected by ethandron. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
"heart palps?"................what are you talking about.

Unlikely to be due to the Ramipril after 7 years.

No, I dont take Ramipril.;-)
if you don't know what heart palps are how can you state it's unlikely to be due to the ramipril??
bednobs....something that comes on 7years after taking a medication is extremely unlikely to be a side effect of the medication......................wouldn´t you think?
Question Author
sqad, what do you mean....'what am i talking about?' i'm asking about heart palpitations, as i said at the beginning of my question. you do know what heart palpitations are??
ETH........go you mean pain in the chest?..heart beat banging? heart racing?..I´m not a clairvoyant............ palpitations mean different things to different people.
Question Author
no pain, no racing heart. feels like it misses a beat and then gives an extra strong beat, but does this continually - beat, beat, beat, BEAT, beat, beat, BEAT, beat, beat, beat, beat, BEAT, and so on for a couple of hours. had this on and off during the wonderful menopause years but nothing for about 4 years now.
i would have thought it unrelated to the ramipril too, but it's odd that it only happens after i've taken it.
Eth....that doesnt sound as though it has anything to do with Ramipril.

Doesn´t sound a big deal.....but if it continues, then see your GP who will probably arrange an ECG.
Question Author
thank you , dear, will do just that :)
I`ve been taking ramipril 10mg daily for about the same as yourself and get no palpitations, as they are meant to prevent strokes and regulate the heart beat. Do as sqad says and see your GP asap.
Question Author
thank you for you advice too, carlton. i remember my doctor saying at the time that she'd prescribed these as they protect the heart.
I don`t wish to worry you, but, I eventually had to have a Pacemaker inserted to regulate my heart-beat.
I was prescribed Ramipril for a rapid heartbeat, but the cough became so bad I had to give it up. I seem to be allergic to most tablets, and am now waiting for an ablation procedure.

1 to 12 of 12rss feed

Do you know the answer?

ramipril question

Answer Question >>